# SDR DALA2023060704648

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 02031
- Aircraft time: 23 hours, 4 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3422 DUE PTS NEED TO BE REPLACED MODMAN PER 608511-1401F. CORRECTIVE ACTION: INSTALLED MODMAN PER 608511-14-01F. (2799637)
